Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Quadrupal bypass surgery, pacemaker, defibrilator, kidneys not working. Drug side effects?

MY HUSBAND HAS HAD HEART ATTACK AND THEN QUADRUPAL BIPASS THEN HAS A PSCEMAKER AND DEFRIBULATOR FITTED NOW THERE I A QUERY ON HIS BLOOD TESTS FOR HIS KIDNEYS SAYING THEY NOT WORKING AS WELL AS THEY WERE BEFORE HIS H/A AND HIS LAST BLOOD TEST SHOWED THEY ARE BORDER LINE ,,DO YOU THINK THWRE IS ANOTHER PROBLEM WE HAVE TO FACE OR COULD IT BE DOWN TO THE DRUGS HE IS TAKING FOR HIS HEART ,,,,THANK YOU I AM CONCERNED ,,
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
HI
Thanks for your query

Based on the information which you have provided it is difficult to ascertain if your husband has a kidney problem and if any drugs are responsible for it.

If you could tell us the following reports, we would be able to shed more light on his problems: Blood urea and creatinine levels and a urine exam. Also helpful would be a list of medications which he is currently taking.

Hope this helps
Good luck.
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor